Hi.. Thanks for the query.. If you have sinus pressure and migraines even after 6 weeks, then there is a high possibility that you have got an infection in the sinuses leading to sinusitis and it is the most probable cause for pain and discomfort.. If this is the case, then taking only Vicoden will not resolve the symptoms and you need to get a proper evaluation done by an ENT expert and he can also advise you a course of antibiotics to reduce infection, anti inflammatory painkiller like Ibuprofen to reduce inflammation and pain and also do saline nasal irrigation and steam inhalations.. As far as Withdrawal symptoms are concerned, as Vicoden contains narcotic drug hydrocodone, therefore it can cause addiction, so as you have once went into withdrawal, I would not advise you to take it again.. Although taking it once or twice will not cause withdrawal symptoms but it would be safe then to suffer later.. Hope this helps.. Regards.